# SDR UIEA2014080700377

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 18930021
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE WEAR DAMAGED ON THE LT MD CARGO RAIL AT STATION 1430 TO 1489.  ACCOMPLISHED EI NO T2014A53B-2299 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
